# SDR PIYR S260000653

- Difficulty date: March 12, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N209CM
- Make and model: Beech 200BEECH
- Aircraft serial: BB1613
- Aircraft time: 6,802 hours, 8,107 cycles
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138042522
- Part serial: 00147R8787
- Condition: Cracked
- Location: Zone 200
- Part time: 5,281 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT WAS 20 MINUTES IN TO FLIGHT AT 21,000 FT ALTITUDE WITH WINDSHIELD HEAT IN THE OFF POSITION. COPILOT WINDSHIELD INNER PANE CRACKED IN MULTIPLE LOCATIONS AND ACFT DIVERTED.
